Alert archive / Wisconsin / Special Weather Statements in 2011

Special Weather Statement, NWS Twin Cities, MN

May 30, 2011Dunn County, Wisconsin

NWS Twin Cities, MN issued this special weather statement at May 30, 2011, 2:16 PM CDT for Dunn County, Wisconsin. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2011, 2:16 PM CDT (19:16 UTC)
Expired
May 30, 2011, 3:00 PM CDT
In force
44 min
Issued by
NWS Twin Cities, MN

County Dunn County, WI

The radar

The Minneapolis radar (KMPX), 132 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 2:36 PM CDTHAIL 0.752 N Knapp, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.3 hours before the alert went out and 305 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 188 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-800 J/kg
Mixed-layer LCL
588 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
188 m²/s²
0-3 km storm-relative helicity
326 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

324 
WWUS83 KMPX 301916
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
216 PM CDT MON MAY 30 2011

WIZ023>025-302000-
DUNN-PIERCE-ST. CROIX-
216 PM CDT MON MAY 30 2011

...THUNDERSTORMS MOVING OVER DUNN...PIERCE AND ST. CROIX COUNTIES 
THROUGH 300 PM CDT...

AT 214 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR SPRING VALLEY. THIS STORM WAS MOVING NORTHEAST AT
50 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SPRING VALLEY.
  KNAPP.
  DOWNING.
  BOYCEVILLE.
  WHEELER.
  COLFAX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4496 9166 4471 9219 4482 9239 4521 9206
      4520 9167 4511 9165
TIME...MOT...LOC 1916Z 219DEG 44KT 4485 9220

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 30, 2:05 PM CDT, 11 minutes earlier.

Area forecast discussion, May 30, 2:05 PM CDT, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
205 PM CDT MON MAY 30 2011

.DISCUSSION...
HAS BEEN A SOMEWHAT BUSIER MORNING AND EARLY AFTERNOON THAN
EXPECTED... SO THIS WILL BE A BIT BRIEF. MAIN FORECAST CONCERN IS
STILL THE POTENTIAL FOR THUNDERSTORMS AND SEVERE WEATHER THIS
EVENING... MAINLY OVER THE WESTERN AND INTO THE CENTRAL PORTION OF
THE FORECAST AREA. HOWEVER... CONVECTION ACROSS THE EASTERN
COUNTIES HAS CONTINUED INTERMITTENTLY THROUGH THE MORNING AND INTO
THE EARLY AFTERNOON ALONG THE EASTERN EDGE OF THE 925-850MB
THETA-E RIDGE AXIS... AND COINCIDENT WITH A PERSISTENT AREA OF
MOISTURE TRANSPORT AND CONVERGENCE. THE BOUNDARY LAYER HAS NOW
MANAGED TO BECOME MORE UNSTABLE IN THAT AREA AS WELL... SO WHAT
WAS ELEVATED ACTIVITY THROUGH THE MORNING NOW APPEARS TO AT LEAST
BE ABLE TO GET SOME DOWNDRAFTS TO THE SURFACE AND MAY SOON START
PROCESSING MORE BOUNDARY LAYER AIR INTO THE UPDRAFTS. AS A
RESULT... THIS ACTIVITY LOOKS LIKE IT MAY PERSIST FOR A FEW MORE
HOURS AND COULD NOT ONLY CONTINUE TO PRODUCE SPORADIC LARGE HAIL
BUT ALSO SOME GUSTY WINDS AND WILL AT LEAST NEED TO BEAR WATCHING
FOR ANY SIGNS OF ROTATION IN THE LOW LEVELS WITH FAIRLY GOOD LOW
LEVEL SHEAR PRESENT IN THE BOUNDARY LAYER OVER THAT REGION.
EVENTUALLY THIS EXISTING ACTIVITY SHOULD WIND DOWN WITH MORE IN
THE WAY OF CAPPING ARRIVING AND WITH THE BETTER MOISTURE
CONVERGENCE AND SATURATION NEAR THE HEIGHT OF THE CAPPING
INVERSION MOVING OUT OF THE AREA. HOWEVER... UNTIL THEN THERE WILL
CONTINUE TO BE THE RISK OF STRONG TO SEVERE STORMS ACROSS THE
EASTERN PART OF THE FORECAST AREA... LIKELY THROUGH 3-4 PM CDT.
ATTENTION THEN TURNS WESTWARD... WHERE INITIATION IN A HIGH CAPPED
AIRMASS PER THE 18Z ABR SOUNDING WILL LIKELY BE DELAYED UNTIL LATE
IN THE AFTERNOON OR PERHAPS EARLY EVENING ACROSS PORTIONS OF
EASTERN SOUTH DAKOTA. WHATEVER ACTIVITY GETS GOING OUT THERE WILL
THEN TRACK NORTH AND EASTWARD INTO THE WESTERN FORECAST AREA
DURING THE EARLY EVENING... AND EVENTUALLY INTO THE CENTRAL PART
OF THE AREA LATER IN THE EVENING. SUPERCELLS ARE LIKELY
INITIALLY... BUT THE VARIOUS CONVECTION ALLOWING MODELS INCLUDING
THE CAPS STORM SCALE ENSEMBLE... POINT TOWARD AN EVOLUTION TOWARD
A LINEAR SYSTEM AS IT WORKS INTO THE CENTRAL PART OF OUR FORECAST
AREA... AND WEAKENING AS IT WORKS INTO EASTERN MINNESOTA TOWARD
06Z. WILL CONTINUE TO ADVERTISE THIS GENERAL THEME AND EVOLUTION
OF THINGS... BUT MUCH WILL DEPEND ON EXACTLY WHERE AND WHEN
INITIATION OCCURS... AND WHETHER ADDITIONAL ACTIVITY IS ABLE TO
DEVELOP OUT AHEAD AS TIME PASSES IN THE EVENING AS SUGGESTED BY
SOME OF THE GUIDANCE ALONG A PRE-FRONTAL TROUGH.

THIS EVENING/S ACTIVITY WILL WORK ITS WAY EAST AND OUT OF THE
REMAINDER OF THE FORECAST AREA LATE TONIGHT AND ON TUESDAY
MORNING AS THE SURFACE LOW STARTS TO OCCLUDE TO OUR NORTH NEAR THE
MANITOBA/ONTARIO BORDER. A TIGHT PRESSURE GRADIENT CONTINUES TO BE
ADVERTISED OVER THE AREA TOMORROW ALONG WITH FAIRLY DEEP MIXING BY
AFTERNOON... SO CONDITIONS STILL LOOK FAVORABLE FOR HIGH WINDS
DURING THE DAY TUESDAY... PARTICULARLY ACROSS THE FAVORED AREAS OF
WESTERN AND CENTRAL MINNESOTA. INCLUDED SOME GUSTS ABOVE 40 MPH IN
THE GRIDS... AND A WIND ADVISORY CERTAINLY LOOKS LIKE A GOOD
POSSIBILITY FOR PART OF THAT AREA ON TUESDAY... WHICH IS SOMETHING
THE UPCOMING SHIFTS CAN PIN DOWN.

HIGH PRESSURE BUILDS INTO THE AREA TUESDAY NIGHT AND LOOKS TO KEEP
THINGS DRY THROUGH WEDNESDAY BEFORE THE NEXT CHANCE OF PCPN
ARRIVES WEDNESDAY NIGHT AS RETURN FLOW STARTS TO SET BACK UP OVER
THE AREA WITH WARM ADVECTION AND ELEVATED INSTABILITY ENCROACHING
FROM THE SOUTHWEST. THIS WILL BE OUT AHEAD OF ANOTHER DECENT
SHORTWAVE AND SURFACE LOW MOVING OUT OF THE WESTERN US AND THROUGH
THE PLAINS DURING THE THURSDAY THROUGH SATURDAY TIME FRAME.
RIDGING AHEAD OF THIS SYSTEM LOOKS TO DELAY ITS EASTWARD
PROGRESSION... UNFORTUNATELY MAKING FOR AN EXTENDED PERIOD OF
CHANCE POPS FROM THURSDAY INTO SATURDAY OVER A GOOD PART OF THE
AREA. BY NO MEANS DOES IT LOOK LIKE THINGS WILL BE AS WET AS THE
PROLONGED PERIOD OF LOW POPS MAY MAKE IT SOUND... BUT UNCERTAINTY
OF THE TIMING OF FEATURES NECESSITATES TAKING THIS COURSE OF
ACTION FOR NOW... WITH THINGS HOPEFULLY BEING TIED DOWN INTO MORE
DISCRETE PERIODS OF PCPN IN LATER FORECASTS. HIGH PRESSURE TRIES
TO BUILD IN AGAIN OVER NEXT WEEKEND INTO MONDAY... BUT A LINGERING
BAROCLINIC ZONE COULD KEEP SOME PCPN GOING AT LEAST OVER THE
NORTHEAST PORTION OF THE AREA.

&&

.AVIATION.../18Z TAF ISSUANCE/
SCATTERED CONVECTION OVER EASTERN MN AND WESTERN WISCONSIN...WAS
ASSOCIATED WITH LOW LEVEL JET AND MARGINAL INSTABILITY.  DEWPOINTS
HAD CLIMBED INTO THE UPPER 60S AND LOWER 70S OVER WESTERN WISCONSIN.
MEANWHILE...OLD OUTFLOW BOUNDARY/SFC TROUGH EXTENDING OVER THE
EASTERN DAKOTAS INTO NEBRASKA...WILL BE THE PRIMARY FOCUS FOR STRONG
TO SEVERE STORMS LATER THIS AFTERNOON AND EVENING. WEATHER
CONDITIONS WILL LOWER TO MVFR/IFR CONDITIONS IN HEAVY RAIN AND
THUNDERSTORMS...ESPECIALLY OVER WEST CENTRAL MN. AS THE SQUALL LINE
APPROACHES WEST CENTRAL WISCONSIN...EXPECT THUNDERSTORMS ACTIVITY TO
BECOME LESS SPARSE IN THIS AREA OVERNIGHT.  STRONG SFC PRESSURE
GRADIENT DEVELOPING OVER ALL THE TAF SITES TUESDAY...GUSTY SOUTHWEST
WINDS OF 20 TO 35 MPH WILL BE COMMON OVER THE AREA.

.KMSP...
WEATHER CONDITION SHOULD REMAIN VFR THROUGH 10 PM TONIGHT...THEN
CONVECTION OVER THE CENTRAL AND NORTHERN PLAINS...EXPECTED TO ROLL
INTO OUR AREA OR IN THE VICINITY. SHRA/TSRA ENDING EARLY TUESDAY
MORNING. SFC WINDS SHIFTING TO SOUTHWEST AND INCREASING TO 20 TO 30
KNOTS TUESDAY.

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&
Hazardous weather outlook, May 30, 1:02 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
102 PM CDT MON MAY 30 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
310945-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
102 PM CDT MON MAY 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED THUNDERSTORMS ARE POSSIBLE OVER PARTS OF EAST CENTRAL AND
SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN THIS AFTERNOON.
SOME OF THESE STORMS COULD PRODUCE SOME LARGE HAIL AND POSSIBLY
DAMAGING WINDS.

LATER THIS AFTERNOON AND EVENING...STRONG TO SEVERE THUNDERSTORMS
WILL BE LIKELY IN WEST CENTRAL MINNESOTA...WITH SEVERE THUNDERSTORMS
POSSIBLE ACROSS THE REST OF CENTRAL AND SOUTHERN MINNESOTA
OVERNIGHT. THE MAIN HAZARD WILL BE LARGE HAIL AND DAMAGING STRAIGHT
LINE WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE IN WEST CENTRAL
MINNESOTA.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE LATE WEDNESDAY...AND THROUGH
FRIDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS WEST
CENTRAL MINNESOTA LATER TODAY...AND ACROSS THE REST OF SOUTHERN
AND CENTRAL MINNESOTA THIS EVENING.

In the hours before

Local storm report, May 30, 11:28 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1128 AM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     HAIL             6 ESE DRESSER           45.33N 92.52W
05/30/2011  M0.75 INCH       POLK               WI   TRAINED SPOTTER

&&

CARLYON
Local storm report, May 30, 11:37 AM CDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1137 AM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 AM     HAIL             4 W TURTLE LAKE         45.39N 92.22W
05/30/2011  M1.00 INCH       POLK               WI   TRAINED SPOTTER

&&

CARLYON
Special weather statement, May 30, 11:45 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1145 AM CDT MON MAY 30 2011

WIZ015-016-301715-
BARRON-RUSK-
1145 AM CDT MON MAY 30 2011

AT 1138 AM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR COMSTOCK. THIS STORM WAS MOVING NORTHEAST AT 60
MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CUMBERLAND.
  HAUGEN.
  BRILL.

&&

LAT...LON 4563 9215 4564 9132 4540 9205 4556 9217
TIME...MOT...LOC 1643Z 242DEG 51KT 4553 9199
Local storm report, May 30, 12:14 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1214 PM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1214 PM     HAIL             5 NW CUMBERLAND         45.59N 92.10W
05/30/2011  M1.00 INCH       BARRON             WI   TRAINED SPOTTER

&&

CARLYON
Local storm report, May 30, 12:46 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1246 PM CDT MON MAY 30 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 PM     HAIL             3 SE RED WING           44.55N 92.56W
05/30/2011  M2.00 INCH       GOODHUE            MN   TRAINED SPOTTER

&&

CARLYON
Special weather statement, May 30, 2:16 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
216 PM CDT MON MAY 30 2011

WIZ023>025-302000-
DUNN-PIERCE-ST. CROIX-
216 PM CDT MON MAY 30 2011

...THUNDERSTORMS MOVING OVER DUNN...PIERCE AND ST. CROIX COUNTIES
THROUGH 300 PM CDT...

AT 214 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR SPRING VALLEY. THIS STORM WAS MOVING NORTHEAST AT
50 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  SPRING VALLEY.
  KNAPP.
  DOWNING.
  BOYCEVILLE.
  WHEELER.
  COLFAX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4496 9166 4471 9219 4482 9239 4521 9206
      4520 9167 4511 9165
TIME...MOT...LOC 1916Z 219DEG 44KT 4485 9220

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 2:55 AM CDTSevere Thunderstorm WarningMPXBrown, Redwood50 min
May 30, 3:17 AM CDTSpecial Weather StatementMPXDouglas, Pope43 min
May 30, 3:23 AM CDTSpecial Weather StatementMPXMcLeod52 min
May 30, 3:42 AM CDTSevere Thunderstorm WarningMPXCarver, McLeod, Meeker, Wright51 min
May 30, 4:20 AM CDTSpecial Weather StatementMPXAnoka, Hennepin, Ramsey40 min
May 30, 4:23 AM CDTSpecial Weather StatementMPXYellow Medicine52 min
May 30, 4:51 AM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Renville, Sibley, Wright54 min
May 30, 4:56 AM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine64 min
May 30, 5:19 AM CDTSpecial Weather StatementMPXHennepin41 min
May 30, 5:40 AM CDTSpecial Weather StatementMPXWright50 min
May 30, 6:03 AM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker42 min
May 30, 6:50 AM CDTSpecial Weather StatementMPXWright40 min
May 30, 7:31 AM CDTSpecial Weather StatementMPXAnoka, Isanti44 min
May 30, 10:07 AM CDTSpecial Weather StatementMPXAnoka, Carver, Chisago, Hennepin, Ramsey, Scott38 min
May 30, 10:25 AM CDTSevere Thunderstorm WarningMPXAnoka, Carver, Chisago, Dakota, Hennepin, Ramsey and 2 more50 min
May 30, 10:40 AM CDTRiver Flood WarningMPXRedwood11 hr
May 30, 10:40 AM CDTRiver Flood WarningMPXChippewa, Lac qui Parle, Yellow Medicine14 days
May 30, 10:40 AM CDTRiver Flood WarningMPXCarver4 days
May 30, 12:47 PM CDTSevere Thunderstorm WarningMPXGoodhue27 min
May 30, 12:56 PM CDTSevere Thunderstorm WarningMPXWashington34 min
May 30, 1:25 PM CDTSevere Thunderstorm WarningMPXGoodhue, Rice, Steele35 min
May 30, 2:43 AM CDTSpecial Weather StatementMPXBarron47 min
May 30, 10:52 AM CDTSpecial Weather StatementMPXPolk38 min
May 30, 11:45 AM CDTSpecial Weather StatementMPXBarron30 min
May 30, 1:34 PM CDTSevere Thunderstorm WarningMPXBarron, Dunn, Polk, Saint Croix26 min
May 30, 2:45 PM CDTSevere Thunderstorm WarningMPXBarron, Chippewa, Dunn, Rusk35 min

Nearby

Special Weather Statements in Wisconsin, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.